# SDR VTZA95175

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 14153133207
- Condition: Missing
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IAD-PVD - FLT 6215 - DURING PREFLIGHT WALK AROUND IT WAS DISCOVERED THAT THE LAVATORY SERVICE DOOR WAS MISSING.  MAINTENANCE OPENED DMI NR 17224 IAW CDL 52-40.  MAINTENANCE LATER CLEARED DMI NR 17244 BY REPLACING THE LAVATORY SERVICE DOOR.  (W)
